See Alike in...

Alike App

Browser

LolitaRivers

445d

Not really sure if this is something I should post here, but it's something that's bothering me the last few months. Most women have their monthly approximately every 28 days. For the last 3 or 4 months, I've noticed mine have been every 24 days, which in itself isn't too alarming. Then, this month, I started only 20 days since my last cycle. I've also noticed that my cramps, which I really never had a problem with in the past, is now not only present, but painful enough that there are days I can't get out of bed hardly because of the pain. One last thing I must note, because it feels like it's important to mention, is that I am coming up on my one year clean date from my drug of choice, which I am hesitant to name here. Is this something I should be concerned about, or is it normal for my circumstances? I'd ask a doctor, but I do not have th ability to see one at this time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion